# SDR DALA2024081208011

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493374) CORROSION AFT GALLEY FLOOR SUPPORT AT STA 907 +9 BETWEEN RBL 25 & RBL 48 WL208. REMOVED AND REPLACED FLOOR SUPPORT AT STA 987+9" BETWEEN RBL 25 TO RBL 48 WL 208 PER B737 SRM 51-40-02-0G AND DWG# 147A5760 REV. A.
